# SDR KBM2006F00164

- Difficulty date: March 21, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C454
- Part serial: 10AW53
- Condition: Low Pressure
- Location: Nr 1 Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL PUMP NR 1 PRESSURE, READS LOW.  PRESSURE CAUTION LIGHT DE-ACTIVATED.  REMOVED AND REPLACED.  (K)
